# SDR IPXA2025060529526

- Difficulty date: May 6, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 67,636 hours, 22,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N:146T5869-89 PANEL NO:251XFF, STA 1440~STA 1500 LBL55~LBL77.I.A.W AMM 25-57-05-004-001, AMM 25-57-02-004-029 AND AMM 25-58-01-004-001 REV.145 REMOVED MAIN DECK CARGO HANDLING.I.A.W AMM 53-01-06-000-801 REV.145 REMOVED MAIN DECK CARGO FLOOR PANEL & SEALANT.ACCOMPLISHED THE REPAIR PER 767-300F SRM (REV. 92) 53-00-50-2R-0
